# SDR AALA202111247318

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737*
- Aircraft serial: 31143
- Aircraft time: 28,254 hours, 11,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17C EMERGENCY LIGHT'S ARE LOOSE. REMOVED AND REPLACED SEAT 17C EMERGENCY LIGHT HOUSING PER AMM 33-51-11.
